Show simple item record

dc.contributor.authorCholewinski, Frank M. ( )
dc.contributor.authorReneke, James A. ( Orcid Icon 0000-0003-3526-6290 )
dc.date.accessioned2021-01-08T18:30:11Z
dc.date.available2021-01-08T18:30:11Z
dc.date.issued2003-08-22
dc.identifier.citationCholewinski, F. M., & Reneke, J. A. (2003). The generalized Airy diffusion equation. Electronic Journal of Differential Equations, 2003(87), pp. 1-64.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13095
dc.description.abstractSolutions of a generalized Airy diffusion equation and an associated nonlinear partial differential equation are obtained. Trigonometric type functions are derived for a third order generalized radial Euler type operator. An associated complex variable theory and generalized Cauchy-Euler equations are obtained. Further, it is shown that the Airy expansions can be mapped onto the Bessel Calculus of Bochner, Cholewinski and Haimo.en_US
dc.formatText
dc.format.extent64 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectDiffusion polynomial solutionsen_US
dc.subjectBessel calculusen_US
dc.subjectPositive definite kernelsen_US
dc.titleThe generalized Airy diffusion equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record